# SDR 2003FA0000437

- Difficulty date: April 25, 2003
- Submitted: May 7, 2003
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: B99340413
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAK ON PRE-FLIGHT INSPECTION BY STUDENT PILOT PRESSURE CHECKED OIL COOLER AND FOUND OIL COOLER LEAKING AT SEAM ON TOP.  THIS IS A WEAK AREA ON THE OIL COOLER, COULD BE CAUSED BY VIBRATION AND NOT USING A BACK UP WRENCH WHEN INSTALLING OIL COOLER HOSES.
